On a trapezoidal type rule for weighted integrals

Authors

  • Zheng Liu

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.203

Abstract

An error runs through a paper by Cerone and Dragomir [1] is corrected. Thus enable us to get a right form of a trapezoidal type rule for weighted integrals and its applications in numerical integration.

Author Biography

Zheng Liu

Anshan University of Science and Technology, Anshan 114044, Liaoning, People’s Republic of China.

Downloads

Published

2004-09-30

How to Cite

Liu, Z. (2004). On a trapezoidal type rule for weighted integrals. Tamkang Journal of Mathematics, 35(3), 227-234. https://doi.org/10.5556/j.tkjm.35.2004.203

Issue

Section

Papers